# SDR CALA9800773

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: S2922883
- Condition: Cracked
- Location: Bs 1921
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED (2) UNDER AFT GALLEY STA 1921 LBL 20 RBL 20.  REMOVED CRACKED SUPPORT SECTION.  FITTED NEW SECTION PER SRM 51-20-00 AND 51-35-01.
